Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

New

$18.28 $22.28 18% Off

Quantity

We accept

Sold by Tu Empanada Express Cafe

Visit Store

Product Description

Alka-Seltzer Plus Cold is a combination drug used to treat symptoms of allergies, the common cold, or the flu, including headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion. There are additional uses for Alka-Seltzer Plus Cold not covered by this medication guide.

 

If you've recently taken an MAO inhibitor like Nardil®, Marplan®, Eldepryl®, or Parnate® or if you've had an allergic reaction to any cough, cold, or pain medication, you shouldn't take this medication.

 

This combination drug is utilized to treat the symptoms of the common cold, flu, and other respiratory illnesses, including fever, headache, sore throat, stuffy nose, and body aches (such as sinusitis, bronchitis).

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Alka-Seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets for Adults with Pain Reliever/Fever Reducer, Sparkling Original, 36 Count

Why Choose It:

✵ Take 2 capsules with water each time, every four hours, for adults and kids over the age of 12. Not more than 10 capsules in a day, or as prescribed by a physician.

✵ Your most annoying sinus symptoms are quickly alleviated by Alka-Seltzer Plus®.

✵ The antihistamine in Alka-Seltzer products is overkill if you only have the sniffles because it also contains painkillers, cough suppressants, and decongestants.

Reviews (0)

Most Similar Items

Most similar products are sorted here

Back to top